- -

A comparative study to the numerical approximation of random Airy differential equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A comparative study to the numerical approximation of random Airy differential equation

Show simple item record

Files in this item

dc.contributor.author Cortés López, Juan Carlos es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.contributor.author Romero Bauset, José Vicente es_ES
dc.contributor.author Roselló Ferragud, María Dolores es_ES
dc.date.accessioned 2014-05-20T13:08:52Z
dc.date.issued 2011-11
dc.identifier.issn 0898-1221
dc.identifier.uri http://hdl.handle.net/10251/37628
dc.description.abstract The aim of this paper is twofold. First, we deal with the extension to the random framework of the piecewise Fröbenius method to solve Airy differential equations. This extension is based on mean square stochastic calculus. Second, we want to explore the capability to provide not only reliable approximations for both the average and the standard deviation functions associated to the solution stochastic process, but also to save computational time as it happens in dealing with the analogous problem in the deterministic scenario. This includes a comparison of the numerical results with respect to those obtained by other commonly used operational methods such as polynomial chaos and Monte Carlo simulations. To conduct this comparative study, we have chosen the Airy random differential equation because it has highly oscillatory solutions. This feature allows us to emphasize differences between all the considered approaches. © 2011 Elsevier Ltd. All rights reserved. es_ES
dc.description.sponsorship This work has been partially supported by the Spanish M.C.Y.T. and FEDER grants MTM2009-08587, DPI2010-20891-C02-01 as well as the Universitat Politecnica de Valencia grant PAID-06-09 (Ref. 2588). en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Spanish M.C.Y.T. es_ES
dc.relation FEDER [MTM2009-08587, DPI2010-20891-C02-01] es_ES
dc.relation Universitat Politecnica de Valencia [PAID-06-09, 2588] es_ES
dc.relation.ispartof Computers and Mathematics with Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Monte Carlo simulation es_ES
dc.subject Piecewise random Fröbenius method es_ES
dc.subject Polynomial chaos es_ES
dc.subject Random Airy-type differential equations es_ES
dc.subject Comparative studies es_ES
dc.subject Computational time es_ES
dc.subject Deterministic scenario es_ES
dc.subject Mean square es_ES
dc.subject Numerical approximations es_ES
dc.subject Numerical results es_ES
dc.subject Operational methods es_ES
dc.subject Oscillatory solutions es_ES
dc.subject Piece-wise es_ES
dc.subject Random differential equations es_ES
dc.subject Standard deviation es_ES
dc.subject Stochastic calculus es_ES
dc.subject Stochastic process es_ES
dc.subject Computer simulation es_ES
dc.subject Differential equations es_ES
dc.subject Monte Carlo methods es_ES
dc.subject Numerical methods es_ES
dc.subject Random processes es_ES
dc.subject Stochastic systems es_ES
dc.subject Differentiation (calculus) es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A comparative study to the numerical approximation of random Airy differential equation es_ES
dc.type Artículo es_ES
dc.embargo.lift 10000-01-01
dc.embargo.terms forever es_ES
dc.identifier.doi 10.1016/j.camwa.2011.08.056
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cortés López, JC.; Jódar Sánchez, LA.; Romero Bauset, JV.; Roselló Ferragud, MD. (2011). A comparative study to the numerical approximation of random Airy differential equation. Computers and Mathematics with Applications. 62(9):3411-3417. doi:10.1016/j.camwa.2011.08.056 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.camwa.2011.08.056 es_ES
dc.description.upvformatpinicio 3411 es_ES
dc.description.upvformatpfin 3417 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 62 es_ES
dc.description.issue 9 es_ES
dc.relation.senia 210544


This item appears in the following Collection(s)

Show simple item record